# SDR C2XA11RI014

- Difficulty date: January 30, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 20,287 hours, 15,568 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4936 - JAX - FLIGHT CREW REPORTED NR 1 BLEED LEAK ON CLIMB.  CREW PERFORMED AIR RETURN AND LANDED SAFELY.  MX REMOVED AND REPLACED SEVERAL O-RINGS FWD OF LAV NR 1 BLEED SIDE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
